Bulletin of the American Mathematical Society

Review: H. S. Carslaw and J. C. Jaeger, Operational Methods in Applied Mathematics

H. Bateman

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 48, Number 7 (1942), 510-511.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183504440

Citation

Bateman, H. Review: H. S. Carslaw and J. C. Jaeger, Operational Methods in Applied Mathematics. Bull. Amer. Math. Soc. 48 (1942), no. 7, 510--511. https://projecteuclid.org/euclid.bams/1183504440


Export citation